| Model Number |
MC2-4570S |
| Medical Device Problem Codes |
Dent in Material (2526); Naturally Worn (2988); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by london implant retrieval centre (lirc).The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination of the rod, the retrieval center found discoloration on the rod.Additionally, wear, scratches, and other surface damage was noted.It was reported that the rod was removed as part of a planned removal procedure after the rod had fully extended; there was no adverse patient or user impact associated with this report.No additional information is available.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
A review of the dhr documents indicated that the rod was manufactured by the specified requirements and met all of the required quality inspections prior to shipment.